# SDR R61A2023071300125

- Difficulty date: July 13, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 37,705 hours, 28,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK VISIT MAINT FOUND FWD CARGO DOOR CUTOUT HORIZONTAL BEAM EDGE HAS CORROSION ABOVE 2ND FROM FOWARD C LATCH FITTING AT FR 25. REMOVED AND REPLACED FWD CARGO DOOR CUTOUT LOWER BEAM REF EMB SRM 51-40-08. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
